# SDR FDEA201709303045

- Difficulty date: September 30, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 100,954 hours, 29,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP UPPER SKIN HAS A 2.875 INCH CRACK AND A .4 INCH CRACK AT XOF 569. 8 INCHES FWD OF TRAILING EDGE.  REPAIR IAW SRM 57-00-01, FIG 4, SHT 2.
